# SDR GTIA2025121839209

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N718NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11872
- Aircraft time: 5,847 hours, 2,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK ODOR DURING TAKEOFF.  PACK 1 REMOVED, ODOR DESCRIPTION OF ODOR/FUMES: PERSISTENT,  HYDRAULIC & MUSTY DRY ODOR.  APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK & FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQURIED. R & R CABIN RECIRCULATION FILTER CARTRIDGES IAW AMM 21-21-41.  PERFORMED LEVEL A DECONTAMINATION OF (ECS) IAW AMM 21-00-00-615-802-A. OPS CHKS GOOD.  NO ODORS FOUND.
